candidablog.com

I am still breaking out in the 4th month on Murad Acne Complex

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I am about to go into my 4th month of Murad Acne Complex, and I'm still breaking out, maybe worse than when I started. I have all little red bumps all over my cheeks... pimples on my forehead that hurt.... I'm losing hope and getting rly upset over this... I'm embarrassed to go into public w/o coverup now... I've been trying to have the least dairy products posssible.

Im not drinking any soda or artificial flavored drinks. I've been rly good about not picking my face... I put ice on my big pimples to decrease redness... ive been eating no greasy or oily food (no mcdonalds!!!! lol).... and I wash my face twice a day with dove soap...

and total as your whole days worth of vitamins) Can someone please give me advice of what Im doing wrong? btw, I'm goin to the derm in 2 weeks and he said hel give me 80mg (im on 60 now, which is reccomended for me by my weight). Any adivice anyone? please....

Comments (4)

I think it's all about be patient. Youll start lookin better as time goes by.

Comment #1

Ha. I hate acne to hell as well. our skin is differnt from each other though. I don't get a lot of the bumpy nodule with lil white volcanos. INSTEAD, I get the Mauna Loa (largest volcano in the world) volcanos. aka cysts.

for some depressing reason it's extremly easy for my skin to grow big cysts. my skin just HAS to grow the humongous ones __. I can get one on my cheek, nose, or forehead and they can be ugly as hell. i've been having the cysts since around 13 (around the end of elementary school) till now at 21 (in my 3rd year at college). still.

that's why i'm on Murad Acne Complex 40mg now. unfortunately I didn't hear about Murad Acne Complex until after high school..

Comment #2

Some people break out until the very end of their treatment and then have clear skin. I know it's hard, but try and be patient. Also upping the dosage is a good way to combat this..

Comment #3

I wouldn't worry too much. I was still breaking out in my 6th month, (at 70 mg a day) and my acne was only moderate to begin with. When I saw my derm, she didn't change my dose since my eyes were getting too dry. But a week later, I was suddenly clear. I know it's frustrating to be still be breaking out, but stick it out and you'll be fine..

Comment #4


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.